Skip to main content

Research Repository

Advanced Search

The population of Milky Way satellites in the $\Lambda$ cold dark matter cosmology

Font, A.S.; Benson, A.J.; Bower, R.G.; Frenk, C.S.; Cooper, A.; De Lucia, G.; Helly, J.C.; Helmi, A.; Li, Y.-S.; McCarthy, I.G.; Navarro, J.F.; Springel, V.; Starkenburg, E.; Wang, J.; White, S.D.M.

Authors

A.S. Font

A.J. Benson

R.G. Bower

A. Cooper

G. De Lucia

J.C. Helly

A. Helmi

Y.-S. Li

I.G. McCarthy

J.F. Navarro

V. Springel

E. Starkenburg

J. Wang

S.D.M. White



Citation

Font, A., Benson, A., Bower, R., Frenk, C., Cooper, A., De Lucia, G., …White, S. (2011). The population of Milky Way satellites in the $\Lambda$ cold dark matter cosmology. Monthly Notices of the Royal Astronomical Society, 417, 1260-1279. https://doi.org/10.1111/j.1365-2966.2011.19339.x

Journal Article Type Article
Publication Date 2011-10
Deposit Date Jan 27, 2012
Journal Monthly Notices of the Royal Astronomical Society
Print ISSN 0035-8711
Publisher Royal Astronomical Society
Volume 417
Pages 1260-1279
DOI https://doi.org/10.1111/j.1365-2966.2011.19339.x
Publisher URL http://adsabs.harvard.edu/abs/2011MNRAS.417.1260F